Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What do dry mouth, tingling in the neck with intermittent tachycardia indicate?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2000
Answered : 2529 Questions
Question
I have symptoms which start with very dry mouth and tongue. Then progress to feeling and hearing my heart pounding in my ears. Then I feel back of my neck tingle and heart starts beating faster. I then feel my lower abdomen have feeling of needing to have bowel movement. I go to bathroom and experience continued rapid heart beatings , then have bowel movement, diarrhea like. Then pulse slows, but I can still feel heart pounding. This goes on for 3 to six hours, with 3 to 6 episodes. I have talked with my doctor, been sent to ER when pulse up to 140 beats per min., undergone test for heart attack, and other cardiac monitoring. All test say I am fine! This problem went on for over a year, so I started considering my meds. I noticed when I took baclofen this problem happened more frequently. So, I stopped the baclofen and all these symptoms stopped. But last night they returned, after not happening for over a year since I stopped baclofen. Any thoughts much appreciated.
Fri, 8 Jun 2018 in Medicines and Side Effects
 
 
Answered by Dr. Ashok Kumar 35 minutes later
Brief Answer:
There is clear indication in favor of anxiety

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

I read your query and understand your concerns.

First of all as you I like to inform you that plethora of symptoms experienced by you were anxiety symptoms probably provoked by use of baclofen. Although most of such side effects go away with discontinuation of medication but occurrence of these problems make vulnerable for further episodes even in absence of precipitating factors. In addition there are life style factors (stress) which bring about the anxiety attacks.

Since I am not aware whether you experienced any stressor recently or not, there is possible that predisposition caused by baclofen acted in favor of precipitation of similar symptoms.

I hope this answers you.
Feel free to write back to me if you have more symptoms.
Thanks and regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor